MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CNGL3, GELPOINT MINI ADV ACCESS PLATFORM; GCJ

APPLIED MEDICAL RESOURCES CNGL3, GELPOINT MINI ADV ACCESS PLATFORM; GCJ
Model Number CNGL3
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Name of procedure being performed: unknown at this time.The bag and the ring come off in the abdominal cavity.Further details will follow.Pick up address will follow.Patient status: unknown at this time.Type of intervention: unknown.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, a photo of the event unit was/were provided by the complainant.Visual inspection confirmed the complainant¿s experience of sheath separation.Based on the photo provided by the complainant, it is likely that the reported event was caused by unflipping of the inner ring.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has recently implemented material enhancements intended to further minimize the potential for this type of event to occur.The event unit was manufactured prior to the implementation of the material enhancements.
 
Event or Problem Description
Name of procedure being performed: laparascopiy gyn surgery the bag and the ring come off in the abdominal cavity.Further details will follow.Pick up address will follow.Additional info received 22oct2018 from sales rep.We received the below email from the customer from (b)(4) that the event sample is not coming back since they threw it out.Additional info received 23oct2018 from sales rep.During the lap gyn procedure the bag and the ring come off in the abdominal cavity.There were no other abnormalities.Patient status: fine.Type of intervention: unknown.

Brand Name
CNGL3, GELPOINT MINI ADV ACCESS PLATFORM
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8035682
Report Number2027111-2018-00409
Device Sequence Number1465234
Product Code GCJ
UDI-Device Identifier00607915131784
UDI-Public(01)00607915131784(17)210329(30)01(10)1321366
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2021
Device Model NumberCNGL3
Device Catalogue Number101361901
Device Lot Number1321366
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/08/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date11/02/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1